# SDR SWAA2019123039952

- Difficulty date: December 11, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 53,114 hours, 35,662 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 146A1112
- Condition: Corroded
- Location: Bs 727e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CORRODED ON LOWER SURFACE AT BS. 727E, STR. 11R.           / R&R STRINGER CLIP IAW DWG AND SRM.
